MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 44; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 44; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Catalog Number 113641026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure due to a cuff tear, during which all components except the stem were removed and the case was converted from an anatomic shoulder to a reverse.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: reason for revision ¿ cuff tear.Everything was removed except the stem.Case was coveted from an anatomic shoulder to a reverse.The product was not returned to depuy synthes; however, photos were provided for review.(b)(4).The photo investigation revealed nothing indicative of a device nonconformance.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the crosslink anchor pg glenoid 44 would not have contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d4 (lot), d4 (expiration date), h4, d10 (concomitant).Corrected: d4 (primary udi number).

Brand Name
CROSSLINK ANCHOR PG GLENOID 44
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23688451
Report Number1818910-2025-20900
Device Sequence Number12244347
Product Code KWS
UDI-Device Identifier10603295006978
UDI-Public(01)10603295006978(17)220801(10)HG4844
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Catalogue Number113641026
Device Lot NumberHG4844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLBL UNITE ANT BODY 135 SZ 12.; GLOBAL UNITE HEAD 44X15 STD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown